Skip to Content

Does mupirocin have any effect on pimples or acne on the body and face?

Question is Closed
Report Favorite

Answers (2)

21 Mar 2010

Yes, it can
"Mupirocin Ointment
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Mupirocin Ointment:

Burning; pain; stinging.

Seek medical attention right away if any of these SEVERE side effects occur when using Mupirocin Ointment:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); severe irritation; severe itching."

Votes: +0

31 Mar 2010

Mupirocin blocks bacterial growth in pimples so it can be used to treat acne or pimples.

Votes: +0
natemarvin 2 Apr 2010

thank you!!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What can I buy over the counter to substitute for mupirocin 2% oint?

Couldn't afford mupirocin need to no what I can buy over counter jus as good?

1 answer 9 Oct 2011

I am having continuous fungal skin infection in shape of soars particularly on my face and abdomen?

I consulted doctors who advised me to take different antibiotics like cephalexin (sporidex af375), lynx-500 and augmentin and also ayurvedic syrup ...

2 answers 6 Feb 2012

How to get rid of pimples and acne,darkspots?

my name iz safa and i am 22yrs skin iz too oliy.I will be gerting married nxt month on 6th may 2012. i m having pimples on my face and ...

2 answers 22 Apr 2012

Doctor - what is the best medicine for skin infection coused heat ?

Whole body is getting small pimples like. There is no skin specialist in our area. Please help me.

2 answers 20 Jul 2012

Skin and Structure Infection - information about reocurring structure infection?

... three years after facial reconstructive trauma surgery. I was diagnosed with periorbital cellulitis, my face is trying to push out the titanium ...

0 answers 24 Feb 2015